ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Year is 2014

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: A | D | E | F | G | H | L | N | P | R | S | T | Y | Z | А | Б | Г | Д | К | М | Н | О | П | Х
Number of items: 55.

A

Ahmadi, B. and Nieto, J. J. and Alsaedi, A. and Al-Hutami, H. (2014) On a q-fractional variant of nonlinear Langevin equation of different orders. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (6). pp. 16-28. ISSN 00002-3043

D

Deters, Ian (2014) Construcing polynomials of minimal growth. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (3). pp. 25-38. ISSN 00002-3043

Doha, E. H. and Abd-Elhameed, W. M. (2014) Integrals of Chebyshev polynomials of third and fourth kinds: An application to solution of boundary value problems with polynomial coefficients. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (6). pp. 66-82. ISSN 00002-3043

E

Editorial, Board (2014) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (1). ISSN 00002-3043

Editorial, Board (2014) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (1). ISSN 00002-3043

Editorial, Board (2014) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (6). ISSN 00002-3043

Editorial, Board (2014) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (2). ISSN 00002-3043

Editorial, Board (2014) От редакции. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (2). ISSN 00002-3043

Editorial, Board (2014) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (2). ISSN 00002-3043

Editorial, Board (2014) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (3). ISSN 00002-3043

Editorial, Board (2014) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (3). ISSN 00002-3043

Editorial, Board (2014) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (4). ISSN 00002-3043

Editorial, Board (2014) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (4). ISSN 00002-3043

Editorial, Board (2014) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (5). ISSN 00002-3043

Editorial, Board (2014) Содержание тома 49. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (6). pp. 162-164. ISSN 00002-3043

Editorial, Board (2014) Contents. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (6). ISSN 00002-3043

Editorial, Board (2014) Contents. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (5). ISSN 00002-3043

F

Feng, Xiaojing and Niu, Pengcheng (2014) Global Morrey estimates for a class of Ornstein-Uhlenbeck operators. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (1). pp. 23-38. ISSN 00002-3043

Fiorenza, A. and Gogatishvili, A. and Kopaliani, T. (2014) Estimates for imaginary powers of the Laplace operator in variable Lebesgue spaces and applications. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (5). pp. 11-22. ISSN 00002-3043

G

Gharibyan, T. and Luh, W. (2014) Power series with H.-O. gaps; Tauberian theorems. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (6). pp. 43-50. ISSN 00002-3043

Goginava, U. and Gogoladze, L. (2014) Convergence in measure of logarithmic means of multiple Fourier series. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (1). pp. 25-36. ISSN 00002-3043

Goginava, U. and Gogoladze, L. (2014) Convergence in measure of strong logarithmic means of double Fourier series. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (3). pp. 39-49. ISSN 00002-3043

Goginava, U. and Sahakian, A. A. (2014) On the convergence and summability of double Walsh-Fourier series of functions of bounded generalized variation. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (6). pp. 51-65. ISSN 00002-3043

H

Hakimi-Nezhaad, M. and Ashrafi, A. R. (2014) A note on normalized Laplacian energy of graphs. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (5). pp. 3-10. ISSN 00002-3043

L

Li, Xiao-Min and Yi, Hong-Xun (2014) Meromorphic functions sharing two or three values with their derivatives in some angular domains. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (5). pp. 53-66. ISSN 00002-3043

Liu, Xia and Zhang, Yuanbiao and Shi, Haiping (2014) Existence and nonexistence results for a 2n-th order p-Laplacian discrete Dirichlet boundary value problem. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (6). pp. 133-143. ISSN 00002-3043

Liu, Xia and Zhang, Yuanbiao and Shi, Haiping (2014) Periodic and subharmonic solutions for 2nth-order p-Laplacian difference equations. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (5). pp. 40-52. ISSN 00002-3043

N

Nyamoradi, Nemat (2014) Existence and multiplicity of solutions for second-order impulsive differential inclusions. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (1). pp. 47-59. ISSN 00002-3043

P

Passenbrunner, M. (2014) Pointwise estimates for B-spline Gram matrix inverses. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (2). pp. 37-54. ISSN 00002-3043

Peyghan, E. and Tayebi, A. (2014) Finsler manifolds with a special class of g-natural metrics. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (6). pp. 109-121. ISSN 00002-3043

R

Rasouli, S. H. and Fallah, K. (2014) On a class of elliptic systems involving the p(x)-Laplacian and nonlinear boundary conditions. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (4). pp. 47-60. ISSN 00002-3043

S

Serrano, E. P. and Troparevsky, M. I. and Fabio, M. A. (2014) Solving deconvolution type problems by wavelet decomposition methods. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (2). pp. 55-64. ISSN 00002-3043

Shah, F. A. and Abdullah, F. A. (2014) A characterization of tight wavelet frame on local fields of positive characteristic. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (6). pp. 122-132. ISSN 00002-3043

T

Tadumadze, T. and Gorgodze, N. (2014) Variation formuls of solution for a functional differential equation with delay function perturbation. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (2). pp. 65-80. ISSN 00002-3043

Tayebi, A. and Nankali, A. and Peyghan, E. (2014) Some properties of m-th root Finsler metrics. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (4). pp. 61-76. ISSN 00002-3043

Tephnadze, George (2014) On the partial sums of Vilenkin-Fourier series. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (1). pp. 60-72. ISSN 00002-3043

Y

Yang, Xiang Dong (2014) Cyclic representation of C-algebras on Fock space. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (6). pp. 144-152. ISSN 00002-3043

Z

Zhang, Xiao-Bin (2014) Uniqueness of meromorphic functions sharing one value or fixed points. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (6). pp. 153-161. ISSN 00002-3043

А

Алексанян, С. (2014) Оптимально равномерное и касательное приближение мероморфными функциями в лгле. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (4). pp. 3-16. ISSN 00002-3043

Арутюнян, Г. С. and Оганян, В. К. (2014) Ковариограмма цилиндра. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (6). pp. 3-15. ISSN 00002-3043

Арутюнян, Г. С. and Оганян, В. К. (2014) Зависящие от направления распределения сечений выпуклых тел. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (3). pp. 3-24. ISSN 00002-3043

Б

Бекназарян, А. Ф. and Григорян, С. А. (2014) О поверхностях Бора-Римана. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (5). pp. 76-88. ISSN 00002-3043

Г

Гаспарян, А. and Оганян, В. К. (2014) Ковариограмма параллелограмма. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (4). pp. 17-34. ISSN 00002-3043

Геворкян, Г. Г. (2014) Об абсолютной сходимости рядов по общей системе Франклина. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (2). pp. 3-24. ISSN 00002-3043

Геворкян, Г. Г. and Керян, К. А. (2014) Об одном обобщении общей системы Франклина на R. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (6). pp. 29-42. ISSN 00002-3043

Гиновян, М. С. and Саакян, А. А. (2014) О проблеме аппроксимации следов для усеченных теплицевых матриц и операторов. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (1). pp. 3-22. ISSN 00002-3043

Григорян, С. А. and Кузнецова, А. Ю. and Патрин, Е. В. (2014) Об одном критерии неприводимости алгебры C*φ(X). Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (1). pp. 73-80. ISSN 00002-3043

Д

Джрбашян, А. М. (2014) О граничных свойствах и биортогональных системах в пространствах A²ω ⊂ H². Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (1). pp. 39-46. ISSN 00002-3043

К

Казарян, Г. Г. and Маргарян, В. Н. (2014) О гиперболических многочленах с весом. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (5). pp. 23-39. ISSN 00002-3043

Карагулян, Г. А. and Карагулян, Д. А. (2014) О характеризации экстремальных множеств дифференцирования интегралов в R2. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (6). pp. 83-108. ISSN 00002-3043

М

Маргарян, В. Н. (2014) О многочленах гипоэллиптических относительно группы переменных. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (3). pp. 50-67. ISSN 00002-3043

Н

Нурбекян, А. Р. and Саакян, А. А. (2014) Сходимость двумерных тригонометрических интерполяционных полиномов функций ограниченной гармонической вариации. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (4). pp. 35-46. ISSN 00002-3043

О

Овесян, К. Г. (2014) О С*-алгебрах порожденных инверсными подполугруппами бициклической полугруппы. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (5). pp. 67-75. ISSN 00002-3043

П

Погосян, Л. and Погосян, А. (2014) О поточечной сходимости квазипериодической тригонометрической интерполяции. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (3). pp. 68-80. ISSN 00002-3043

Х

Хачатрян, Л. А. (2014) Точность гауссовской аппроксимации для мартингал-разностных случайных полей. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (2). pp. 81-88. ISSN 00002-3043

This list was generated on Mon Aug 20 05:06:42 2018 AMT.